Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

July 18, 2012Morgan County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 18, 2012, 2:49 PM EDT for Morgan County, Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 2:49 PM EDT (18:49 UTC)
Expired
Jul 18, 2012, 3:30 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN

County Morgan County, IN

The radar

The Indianapolis radar (KIND), 34 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1907 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS83 KIND 181849
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
249 PM EDT WED JUL 18 2012

INZ045-046-054-181930-
HENDRICKS-MORGAN-PUTNAM-
249 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HENDRICKS...
NORTHWESTERN MORGAN AND EASTERN PUTNAM COUNTIES UNTIL 330 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF GREENCASTLE...OR 30 MILES
SOUTHWEST OF INDIANAPOLIS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LITTLE POINT...
  EMINENCE...
  MONROVIA...
  CENTERTON...
  LAKE HART...
  BETHANY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3960 8679 3967 8658 3962 8644 3952 8637
      3941 8658 3945 8663 3947 8663 3947 8665
TIME...MOT...LOC 1849Z 317DEG 12KT 3960 8665

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 18, 1:06 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 18, 1:06 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT WED JUL 18 2012

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 106 PM EDT WED JUL 18 2012

A WEAK FRONT WILL REMAIN OVER INDIANA INTO FRIDAY.  FROM FRIDAY TO
MONDAY HIGH PRESSURE IS GOING TO BE FROM THE EAST COAST...ACROSS
INDIANA...TO THE MISSISSIPPI BASIN. A WEAK FRONT IS EXPECTED TO
PASS OUR STATE FROM THE NORTH MONDAY NIGHT OR TUESDAY. AFTER
THAT...HIGH PRESSURE WILL AGAIN TAKE CHARGE OF HOOSIER WEATHER AS IT
MIGRATES FROM THE MISSISSIPPI VALLEY TO THE EAST COAST.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 106 PM EDT WED JUL 18 2012

BIG ISSUE POPS TONIGHT.

WE ARE ALREADY GETTING POP UP STUFF...BUT MOST
EXTENSIVE ACTIVITY TO OUR NORTHEAST WHERE WET BULB POTENTIAL
TEMPERATURE SHOULD BE GREATEST. WITH ALL MODELS KEEPING MAIN
BOUNDARY NORTHEAST OF CWA TONIGHT...HOPEFULLY WE WILL AVOID
ORGANIZED STUFF. MAV POPS BEST UNDER THIS THEORY.

FOR TEMPERATURES...ADDING A COUPLE DEGREES TO MET. THAT WORKED OK
LAST NIGHT IN SIMILAR AIR.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 106 PM EDT WED JUL 18 2012

POPS MAIN ISSUE.

GFS IS CLOSER TO SREF ON MASS FIELDS THAN TO NAM...AND HAS BEEN
BETTER IN THAT REGARD THAN NAM LATELY. THIS WILL BE CRITICAL TO
POPS TOMORROW NIGHT AS LOW AND ASSOCIATED BOUNDARIES CROSS THE
STATE. ALSO RELATIVELY STRONG SHORT WAVE COMING THROUGH AT THE
TIME...AS HAS BEEN PROGGED FOR SEVERAL DAYS.

THEREFORE USING MAV POPS THURSDAY NIGHT PERIOD. FOR OTHER TIMES
POPS RELATIVELY CLOSE...AND WILL SPLIT THE DIFFERENCE.

ALTHOUGH CLOUDS AND BOUNDARIES AROUND SHOULD COOL US A BIT DURING
DAYS AND WARM US A BIT DURING NIGHTS COMPARED TO RECENTLY...BASIC
AIR MASS IS NOT CHANGING. WILL USE RECENT TECHNIQUE OF ADDING A
FEW DEGREES TO MET DAYS AND TO MODEL CONSENSUS NIGHTS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 310 AM EDT WED JUL 18 2012

CONCERNS HERE ARE HOW GOOD ARE RAIN CHANCES LATE IN THE PERIOD
AND HOW MUCH HEAT AND HOW SOON WILL IT RETURN.

PATTERN THUS FAR THIS SUMMER CONTINUES WITH SEVERAL DAYS OF
SCORCHING HEAT FOLLOWED BY COUPLE DAYS OF COOL DOWN WITH THE COOL
DOWN STILL REMAINING ABOVE NORMAL. MORE RECENT TREND IN PATTERN
FOR SOMEWHAT BETTER RAIN CHANCES ALSO RETURNS NEXT WEEK BUT NONE
THAT ARE REALLY DROUGHT HELPERS AND MAYBE NOT AS DECENT AS TODAY
AND TOMORROW CHANCES.

EXTENDED PERIOD STARTS DRY AND CONTINUES SO INTO TUESDAY WHEN
FRONTAL BOUNDARY SETS UP ACROSS SOUTHERN GREAT LAKES WITH WEAK
WAVE MOVING SOUTHEAST DOWN FRONT SIDE OF UPPER RIDGE. HOW MUCH
AND HOW WIDESPREAD RAIN IS WITH THIS REMAINS TO BE SEEN AND WILL
KEEP CHANCES LOW UNTIL FURTHER CONTINUITY AND AGREEMENT COMES FROM
MODELS.

AS FOR TEMPS...STARTING SATURDAY...MAXS IN MID/UPPER 80S AND
MID/UPPER 60S MINS GRADUALLY WARM A CATEGORY EACH DAY...REACHING
BACK INTO THE MID 90S /LOW-MID 70 MINS/ BY MONDAY AND CONTINUING
INTO WEDNESDAY. FORECAST VALUES REMAIN WELL ABOVE MOS GUIDANCE
PACKAGES WHICH REMAIN TOO COOL ON MAXS AND SOMEWHAT WARM ON MINS.

LOOKS LIKE RAIN CHANCES MIDWEEK NEXT WEEK PRECEDE YET ANOTHER COOL
DOWN AND DRY SEVERAL DAYS LATE NEXT WEEK.

&&

.AVIATION /1500Z UPDATE TO 1200Z TAFS/...

ISSUED AT 1027 AM EDT WED JUL 18 2012

MAINLY VFR CONDITIONS CONTINUING AT THIS TIME. RADAR SHOWS
ISOLATED STORM NORTH OF KIND/KEYE SLOWLY DRIFTING EWD NEAR KOKK.
THERE LOOKS TO BE A WEAK BOUNDARY THAT EXTENDS WEST AND SOUTHWEST
TOWARDS KDNV WHERE A -SHRA HAS RECENTLY DEVELOPED. LOOK FOR
SCATTERED CONVECTION THIS AFTERNOON AS HEAT OF THE DAY WITH HIGH
TEMPERATURES AGAIN AROUND 100 LEAD TO THUNDERSTORMS IN THE
VICINITY OF LOCAL AIRPORTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...MCCARTHY
Hazardous weather outlook, Jul 18, 9:08 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 AM EDT WED JUL 18 2012

INZ021-028>031-035>049-051>057-060>065-067>072-191315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
908 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY. SOME STORMS THIS AFTERNOON
AND EVENING COULD BE SEVERE. A HEAT ADVISORY REMAINS IN EFFECT.

HAZARDS: LIGHTNING IS THE MAIN THREAT FROM ANY THUNDERSTORMS. SOME
STORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WINDS AND BRIEF
HEAVY RAIN. HIGH TEMPERATURES NEAR 100 WILL RESULT IN HEAT INDEX
READINGS AROUND 105 THIS AFTERNOON.

TIMING: THIS AFTERNOON AND EVENING.

DISCUSSION: A VERY WARM RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS
THE AREA TODAY LEADING TO HOT TEMPERATURES. THE HOT AND MOIST AIR
MASS WILL ALSO LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND
THURSDAY NIGHT. SEVERE STORMS ARE POSSIBLE...WITH DANGEROUS
LIGHTNING...HIGH WINDS...AND BRIEF HEAVY RAINFALL.

DISCUSSION: A COLD FRONT WILL ACROSS CENTRAL INDIANA ON THURSDAY
AND THURSDAY NIGHT BRINGING CONTINUED CHANCES FOR THUNDERSTORMS.
THERE IS A CHANCE FOR MORE THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Special weather statement, Jul 18, 1:10 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
110 PM EDT WED JUL 18 2012

INZ039-040-048-181800-
HAMILTON-HANCOCK-MADISON-
110 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HAMILTON...NORTHERN
HANCOCK AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM EDT...

AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ANDERSON...MOVING SOUTHEAST
AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PENDLETON...
  MCCORDSVILLE...
  INGALLS...
  FORTVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3988 8564 3977 8584 3989 8594 3993 8594
      3993 8597 4010 8611 4019 8578
TIME...MOT...LOC 1710Z 330DEG 5KT 3999 8582

JK
Special weather statement, Jul 18, 1:24 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT WED JUL 18 2012

INZ047-048-181815-
HANCOCK-MARION-
124 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HANCOCK AND MARION
COUNTIES UNTIL 215 PM EDT...

AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLAINFIELD...OR 10 MILES WEST OF
INDIANAPOLIS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INDIANAPOLIS...
  SPEEDWAY...
  LAWRENCE...
  BEECH GROVE...
  SOUTHPORT...
  INDIANAPOLIS INT'L AIRPORT...
  CAMBY...
  INDIANA STATE FAIRGROUNDS...
  MONUMENT CIRCLE...
  WARREN PARK...
  HOMECROFT...
  CUMBERLAND...
  NEW PALESTINE...
  SPRING LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3970 8590 3970 8595 3964 8595 3964 8633
      3981 8633 3989 8594 3977 8585
TIME...MOT...LOC 1724Z 301DEG 16KT 3973 8633

MCCARTHY
Special weather statement, Jul 18, 1:34 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT WED JUL 18 2012

INZ048-056-057-181800-
HANCOCK-RUSH-SHELBY-
134 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHWESTERN
RUSH AND NORTHERN SHELBY COUNTIES UNTIL 200 PM EDT...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENFIELD...OR 15 MILES NORTH OF
SHELBYVILLE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILKINSON...
  MORRISTOWN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3963 8561 3965 8595 3969 8595 3978 8585
      3990 8558 3987 8558 3987 8560 3979 8559
      3979 8556 3976 8556
TIME...MOT...LOC 1734Z 306DEG 12KT 3973 8578

DWM
Special weather statement, Jul 18, 2:18 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT WED JUL 18 2012

INZ047-055-181900-
JOHNSON-MARION-
218 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN JOHNSON AND SOUTHERN
MARION COUNTIES UNTIL 300 PM EDT...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF PLAINFIELD...OR 9 MILES SOUTHWEST
OF INDIANAPOLIS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEECH GROVE...
  SOUTHPORT...
  GREENWOOD...
  HOMECROFT...
  NEW WHITELAND...
  WHITELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3950 8604 3958 8625 3963 8625 3963 8633
      3977 8633 3980 8630 3970 8595 3965 8595
TIME...MOT...LOC 1818Z 296DEG 12KT 3969 8626

50
Special weather statement, Jul 18, 2:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
233 PM EDT WED JUL 18 2012

INZ056-057-065-181900-
DECATUR-RUSH-SHELBY-
233 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DECATUR...
SOUTHWESTERN RUSH AND SOUTHEASTERN SHELBY COUNTIES UNTIL 300 PM
EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SHELBYVILLE...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WALDRON...
  GENEVA...
  ST. PAUL...
  MOSCOW...
  ADAMS...
  SANDUSKY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3945 8540 3934 8566 3947 8584 3959 8568
TIME...MOT...LOC 1833Z 307DEG 13KT 3949 8567

50
Special weather statement, Jul 18, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
249 PM EDT WED JUL 18 2012

INZ045-046-054-181930-
HENDRICKS-MORGAN-PUTNAM-
249 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HENDRICKS...
NORTHWESTERN MORGAN AND EASTERN PUTNAM COUNTIES UNTIL 330 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF GREENCASTLE...OR 30 MILES
SOUTHWEST OF INDIANAPOLIS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LITTLE POINT...
  EMINENCE...
  MONROVIA...
  CENTERTON...
  LAKE HART...
  BETHANY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3960 8679 3967 8658 3962 8644 3952 8637
      3941 8658 3945 8663 3947 8663 3947 8665
TIME...MOT...LOC 1849Z 317DEG 12KT 3960 8665

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:33 PM EDTSpecial Weather StatementINDHancock42 min
Jul 18, 1:10 PM EDTSpecial Weather StatementINDHamilton, Hancock50 min
Jul 18, 1:24 PM EDTSpecial Weather StatementINDMarion51 min
Jul 18, 1:34 PM EDTSpecial Weather StatementINDHancock26 min
Jul 18, 2:18 PM EDTSpecial Weather StatementINDMarion42 min
Jul 18, 2:33 PM EDTSpecial Weather StatementINDShelby27 min
Jul 18, 3:02 PM EDTSpecial Weather StatementINDJohnson28 min
Jul 18, 3:32 PM EDTSpecial Weather StatementINDBrown28 min
Jul 18, 3:48 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings27 min
Jul 18, 4:06 PM EDTSpecial Weather StatementINDBrown24 min
Jul 18, 4:11 PM EDTSpecial Weather StatementINDDelaware49 min
Jul 18, 4:30 PM EDTSpecial Weather StatementINDBrown30 min
Jul 18, 4:55 PM EDTSpecial Weather StatementINDCarroll35 min
Jul 18, 5:15 PM EDTSpecial Weather StatementINDGreene30 min
Jul 18, 5:33 PM EDTSpecial Weather StatementINDKnox27 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.